MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On september 10, 2024, senseonics was made aware of an incident where the user received a false hypoglycemia alert from the system due to sensor inaccuracy.The user reported on 9/9/24 around 7:00 pm that their sg was 49 mg/dl and bg was100 mg/dl.Per dms, the sg at 7:42pm was confirmed but the user's bg was not entered in the system.The user received a low glucose alert on (b)(6) 2024, at 7:42 pm.
 
Additional Manufacturer Narrative
The user reported receiving a low glucose alert on 09 sep 2024 around 7pm.The user mentioned that the sg at the time was 49 mg/dl while the bg was 100 mg/dl.A review of the dms data revealed that the sg value was 49 mg/dl at 7:42 pm and bg was not entered in the system.The user received low glucose alert at 7:27 pm and 7:42 pm.The user did not seek medical treatment or self-treat as the bg indicated that it was not in a hypoglycemia range.In an associated case of the user's complaint about sensor inaccuracy, it was determined that the system had experienced a period of instability on the date of the event, contributing to the differences observed.The transient instability may be potentially related to an issue with the sensor electronics, for example the led behavior at the time, or the in vivo state of the sensor hydrogel.The system has stabilized since and started displaying better agreement between the sensor readings and fingerstick measurements.The system has been performing within expectations.B4.Date of this report 23 october 2024.G3.Date received by the manufacturer? 14 october 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20425008
Report Number3009862700-2024-00975
Device Sequence Number20933238
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/17/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number138758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale